# SDR ABXA9800085

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5758571517
- Condition: Cracked
- Location: Bs 1500
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1500 ABOVE STR 33L TRACK SUPPORT FITTING IS CRACKED HORIZONTALLY ON UPPER FLANGE.  REPAIRED IAW SRM 51-1-20D.
